MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH; PROSTHESIS, PLATE

ZIMMER BIOMET, INC. DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH; PROSTHESIS, PLATE
Catalog Number 47235701706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D11: one-third tubular plt 5 hole cat: 47493500503, lot: unk.G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported through a study database that a patient experienced ankle pain and stiffness attributed to post-traumatic arthritis with a possible relationship to the device and procedure.The report indicated the event was not related to instrumentation.The patient was awaiting ankle fusion; no treatment had been performed to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d10, g3, g6, h2, h11.D10: one-third tubular plt 5 hole cat# 47493500503, lot # 65047569.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b7, d4, g3, g6, h2, h3, h4, h6, h11 the reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH
Common Device Name
PROSTHESIS, PLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24039397
Report Number0001822565-2026-00137
Device Sequence Number10498467
Product Code HRS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number47235701706
Device Lot Number64465287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/22/2026
06/22/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/09/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight119 LB